Questions about Adrenal Fatigue - AnabolicMinds.com

Questions about Adrenal Fatigue

  1. New Member
    superone's Avatar
    Join Date
    Aug 2007
    Posts
    413
    Rep Power
    294

    Reputation

    Questions about Adrenal Fatigue, my blood results and help please


    Hi guys, okay a little background info on myself first,


    This is a long read so please bare with me, i dont want to cut any corners.


    Im 23 years old, and when i was 21 i used Propecia, for about a year, then Avodart for almost a year, on and off.


    The sides that i had were mainly some brain fog, fatigue, moodyness, a puffy face, weaker ejaculation, and i got stressed out a lot easier.



    The reason i tried Avodart, was because i read that some people had sides on Finesteride, but none on Avodart, plus the results were a lot better in most people and i really wanted to destroy my MPB.



    I also used an anti-estrogen called AIMF ( topical ATD ), while using Avodart, and some Arimidex once in a while, to protect against estrogen.



    Everytime i quit the drugs, i went completely back to normal within 3-4 weeks, and all sides were gone.



    This May, i took my last Avodart pill, then quit, but at the same time i started taking these fatloss stimulants called Thermorexin, Levorex, and Cardio Breeze. Ive always been naturally 8-12% bodyfat, but i wanted to get down really low, because i thought it might get rid of my puffy face, since reducing estrogen to almost nothing, didnt get rid of it, i didnt know what the hell was the cause. But Minoxidil also caused me a puffy face, so it was hard to determine which made it worse. I quit Minoxidil aswell in May.



    So i got really bad anxiety and jitters from these stimulants, and i trained a lot. I noticed that when i woke up in the mornings i had absolutely NO energy at all, and had to take more stimulants just to get me going, and i didnt know at the time that i was doing more damage to myself.



    So i still felt really fatigued, depressed, my face was still round and puffy, i gained a bit of belly fat on my lower abs which i never had before in my life, despite me dieting for the first time in my life, and i just felt like complete crap.



    So at the end of June i had enough and went to my Doctor, explaining to him my symptoms, and he ordered me to do a general blood test but no hormones except for TSH.


    So everything was normal, except my White Blood Cell count was a bit low, 3.5 Ref 4.0 - 11.0


    My TSH was 1.24 Ref 0.35 - 5.00



    So after bugging the crap out of my Doctor, he tested me for Free Testosterone, LH, FSH, and DHEA-S.


    These tests were done 1 month ago on 15/AUG/07



    Free Testosterone = 53.6 Ref 31 - 94
    FSH = 3 Ref 2 - 8
    LH = 3 Ref 2 - 6
    DHEA-S = 2.8 Ref 7.6 - 17.4 LOW



    So i started researching, and told my Doc a couple days ago that i suspect i messed up my Adrneals with the stimulants, and he said okay lets retest DHEA-S and do a 24 hour Cortisol urine test.



    I wont get the Cortisol results back untill next week, ,but today i got the DHEA-S results i did on Tuesday 18/SEP/07


    DHEA-S = 3.7 Ref 7.6 - 17.4



    STILL low 1 month later!


    So my Doctor finally sent my results to a really good Endocrinologist, so he could help me out. He doesnt know anything about this stuff to really help me out, as he's just a GP.




    Im worried though about this. Why arent my adrenals healing on their own and why is my DHEA-S levels so low still? Im not using any stimulants any more.


    If i supplement with DHEA, and if my DHEA-S levels get higher as a results, can i stop using DHEA, and will my levels still be normal without having to keep using DHEA?




    How do i approach this?



    I just started using Reset A.D. and i have some Dermacrine and Sustain on hand.



    Could the Dutasteride have possibly been a culprit? If so how? In the past before i ever touched stimulants, i went back to normal withing 3-4 weeks of qutting either Finesteride or Dutasteride, the only difference this time was my stimulant use, and i never recovered since.


    I would really hate not being able to use Dutasteride, because it worked great for my hair.



    Any help would be greatly appreciated.


    Thanks.

  2. New Member
    bem9127's Avatar
    Join Date
    Sep 2007
    Posts
    13
    Rep Power
    92

    Reputation

    The biggest impact to adrenals is caffeine. Do you drink coffee or soda?

    Daily coffee consumption will tap the adrenals for everything they have. Also, caffeine is one of the few drugs that can bypass the blood/brain barrier.
  3. New Member
    yessir66's Avatar
    Join Date
    Jul 2005
    Posts
    13
    Rep Power
    118

    Reputation

    superone, please keep us updated on your condition/lab results because i am experiencing some of the same things from stimulant abuse and would like to see if you find any answers/solutions. thanks.
    •   
       

Similar Forum Threads

  1. Want to ask a question about injectables.
    By CROWLER in forum Anabolics
    Replies: 25
    Last Post: 04-04-2011, 12:18 PM
  2. Replies: 1
    Last Post: 08-26-2007, 06:20 PM
  3. question about sodium content in foods
    By hamper19 in forum Weight Loss
    Replies: 8
    Last Post: 02-12-2003, 06:22 PM
  4. Question about T-1 Pro??
    By windwords7 in forum Supplements
    Replies: 36
    Last Post: 12-31-2002, 04:07 PM
  5. questions about a few roids
    By hamper19 in forum Anabolics
    Replies: 6
    Last Post: 11-29-2002, 10:14 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in